MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A-FASE-DD
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a premature ventricular contraction (pvc) procedure, a pericardial effusion was noted.Pace mapping with the ablation catheter would capture intermittently in the left ventricle at different locations.Post ablation, during the waiting period, a pericardial effusion was noted.No intervention was reported and the patient is in stable condition.The physician believes the effusion was due to patient movement.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported effusion remains unknown.Per the ifu, vascular perforation is an inherent risk of any electrode placement.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16478189
Report Number3008452825-2023-00083
Device Sequence Number3198635
Product Code OAD
UDI-Device Identifier05415067020055
UDI-Public05415067020055
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberA-FASE-DD
Device Catalogue NumberA-FASE-DD
Device Lot Number8170980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown